# SDR REXA2021032900181

- Difficulty date: March 18, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,363 hours, 31,147 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN AVIONICS DOOR HANDLE HOUSING HAS MULTIPLE INDICATIONS NOTED IN RADIUS AROUND ENTIRE BASE 90 % FSH, FAILED NDT INSPECTION
